CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lenz-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2017 | 2014 | 2007 | 2006 | 2004 | 2001 | 2000 | 1999
Number of items: 12.

2020

Panopoulou, G. V. and Lenz, D. (2020) Maps of the number of HI clouds along the line of sight at high galactic latitude. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20200629-092419826

2019

Werk, Jessica K. and Rubin, K. H. R. and Bish, H. V. et al. (2019) The Nature of Ionized Gas in the Milky Way Galactic Fountain. Astrophysical Journal, 887 (1). Art. No. 89. ISSN 1538-4357. https://resolver.caltech.edu/CaltechAUTHORS:20191213-102417575

Lenz, Daniel and Dorè, Olivier and Lagache, Guilaine (2019) Large-scale Maps of the Cosmic Infrared Background from Planck. Astrophysical Journal, 883 (1). Art. No. 75. ISSN 1538-4357. https://resolver.caltech.edu/CaltechAUTHORS:20190924-135632335

2017

Lenz, Daniel and Hensley, Brandon S. and Doré, Olivier (2017) A New, Large-scale Map of Interstellar Reddening Derived from H I Emission. Astrophysical Journal, 846 (1). Art. No. 38. ISSN 1538-4357. https://resolver.caltech.edu/CaltechAUTHORS:20181024-080934659

2014

Frank, Rupert L. and Lenz, Daniel and Wingert, Daniel (2014) Intrinsic metrics for non-local symmetric Dirichlet forms and applications to spectral theory. Journal of Functional Analysis, 266 (8). pp. 4765-4808. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170501-080259012

2007

Damanik, David and Lenz, Daniel (2007) Uniform Szegő cocycles over strictly ergodic subshifts. Journal of Approximation Theory, 144 (1). pp. 133-138. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20100910-085102546

2006

Damanik, David and Lenz, Daniel (2006) Zero-measure Cantor spectrum for Schrödinger operators with low-complexity potentials. Journal de Mathématiques Pures et Appliquées, 85 (5). pp. 671-686. ISSN 0021-7824. https://resolver.caltech.edu/CaltechAUTHORS:20170409-071347082

2004

Lenz, Daniel and Peyerimhoff, Norbert and Veselic, Ivan (2004) Integrated density of states for random metrics on manifolds. Proceedings of the London Mathematical Society, 88 (3). pp. 733-752. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:LENplms04

Damanik, David and Lenz, Daniel (2004) Half-line eigenfunction estimates and purely singular continuous spectrum of zero Lebesgue measure. Forum Mathematicum, 16 (1). pp. 109-128. ISSN 0933-7741. https://resolver.caltech.edu/CaltechAUTHORS:20180802-153659057

2001

Damanik, D. and Lenz, D. (2001) Linear Repetitivity, I. Uniform Subadditive Ergodic Theorems and Applications. Discrete and Computational Geometry, 26 (3). pp. 411-428. ISSN 0179-5376. https://resolver.caltech.edu/CaltechAUTHORS:20200107-110908444

2000

Damanik, David and Killip, Rowan and Lenz, Daniel (2000) Uniform Spectral Properties of One-Dimensional Quasicrystals, III. α-Continuity. Communications in Mathematical Physics, 212 (1). pp. 191-204. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170408-171841154

1999

Damanik, David and Lenz, Daniel (1999) Uniform Spectral Properties of One-Dimensional Quasicrystals, II. The Lyapunov Exponent. Letters in Mathematical Physics, 50 (4). pp. 245-257. ISSN 0377-9017. https://resolver.caltech.edu/CaltechAUTHORS:20170408-155954475

This list was generated on Tue Aug 11 23:45:27 2020 PDT.